Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013, Article ID 823535, 6 pages
http://dx.doi.org/10.1155/2013/823535
Research Article

Mild Solutions of Neutral Semilinear Stochastic Functional Dynamic Systems with Local Non-Lipschitz Coefficients

School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China

Received 12 March 2013; Accepted 27 June 2013

Academic Editor: H. Srivastava

Copyright © 2013 Feng Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Hua Yang, and Jianguo Liu, “Exponential stability for a class of semilinear neutral stochastic jump-diffusion systems,” 2015 Chinese Automation Congress (CAC), pp. 308–313, . View at Publisher · View at Google Scholar
  • Hua Yang, Jianguo Liu, and Feng Jiang, “Stability analysis for a class of jump-diffusion systems with parameter,” 2016 Seventh International Conference on Intelligent Control and Information Processing (ICICIP), pp. 217–222, . View at Publisher · View at Google Scholar
  • Hua Yang, Jianguo Liu, and Feng Jiang, “Exponential Stability of Jump-Diffusion Systems with Neutral Term and Impulses,” Mathematical Problems in Engineering, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Feng Jiang, Hua Yang, and Yi Shen, “Stability of second-order stochastic neutral partial functional differential equations driven by impulsive noises,” Science China Information Sciences, vol. 59, no. 11, 2016. View at Publisher · View at Google Scholar